English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Categorical models of unstable G-global homotopy theory

Lenz, T. (2023). Categorical models of unstable G-global homotopy theory. Cahiers de Topologie et de Géométrie Différentielle Catégoriques, 64(4), 439-481.

Item is

Files

show Files
hide Files
:
2109.02067.pdf (Preprint), 324KB
 
File Permalink:
-
Name:
2109.02067.pdf
Description:
File downloaded from arXiv at 2023-11-08 15:23
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Lenz_Categorical models of unstable G-global homotopy theory_2023.pdf (Publisher version), 302KB
Name:
Lenz_Categorical models of unstable G-global homotopy theory_2023.pdf
Description:
-
OA-Status:
Miscellaneous
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Description:
-
OA-Status:
Green
Description:
-
OA-Status:
Miscellaneous

Creators

show
hide
 Creators:
Lenz, Tobias1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Topology
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2023
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 2109.02067
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Cahiers de Topologie et de Géométrie Différentielle Catégoriques
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 64 (4) Sequence Number: - Start / End Page: 439 - 481 Identifier: -